MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*PPH PROCEDURE SET; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*PPH PROCEDURE SET; STAPLE, IMPLANTABLE
Catalog Number PPH03
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 2/2/2026.D4: batch # 253d88.Investigation summary: the product was returned to ethicon endo surgery for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample revealed that the pph03 device was received with the washer completely cut, no staples present and the anvil was partially closed.When the knob was moved to close and open position it felt stiff and the anvil didn't move in any position and the safety could not be disengaged not allowing the device to fire.The device was disassembled to verify the condition of the internal components and the adjusting knob was found to be broken where the pin is placed and the adjusting knob pin was out of its normal position.In addition, the adjusting knob showed damage and scratches caused by the damage on the knob.No conclusion could be reached on what caused the adjusting knob pin were out of position and the adjusting knob damages.The condition of the reported event of would not fire could not be confirmed since the device returned fully fired with the washer completely cut.Device history review a manufacturing record evaluation was performed for the finished device batch number 253d88, and no non-conformances were identified.Additional information was requested and the following was obtained: patient condition is normal, no complications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unk procedure, the device didn't fire during hemorrhoid surgery it was grade 3.The procedure was completed successfully and no patient consequences were reported.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24239202
Report Number3005075853-2026-00951
Device Sequence Number10187798
Product Code GDW
UDI-Device Identifier10705036013006
UDI-Public(01)10705036013006(17)290831(10)276D51
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K051301
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPPH03
Device Lot Number276D51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown